References

  1. Bodnar D.I., Bubniak M.M. Multidimensional Generalization of Oval Theorem for Periodic Branched Continued Fractions of the Special Form. Zbirn. prats Inst. matem. NANU, Matem. probl. mekhan. ta obchysl. mat. 2014, 11 (4), 54-67. (in Ukrainian)
  2. Bodnar D.I., Bubniak M.M. Estimates of the rate of pointwise and uniform convergence for one-periodic branched continued fractions of a special form. J. Math. Sci. 2015, 208 (3), 289-300. doi: 10.1007/s10958-015-2446-x
  3. Bubniak M.M. Truncation error bounds for the 1-periodic branched continued fraction of the special. Carpatian Math. Publ. 2013, 5 (2), 187-195. doi: 10.15330/cmp.5.2.187-195. (in Ukrainian)
  4. Dmytryshyn R.I. Some properties of branched continued fractions of special form. Carpathian Math. Publ. 2015, 7 (1), 72-77. doi: 10.15330/cmp.7.1.72-77
  5. Lorentzen L., Waadeland H. Convergence theory. In: Continued fractions, 1. Atlantis Press, World Scientific, Amsterdam-Paris, 2008.
  6. Perron O. Die Lehre von den Kettenbrüchen. B. G. Teubner Verlag, Stuttgard, 1957.
  7. Wall H.S. Analytic theory of continued fractions. American Math. Soc., 2000.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.